# SDR AALA20130305002

- Difficulty date: March 4, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 103,071 hours, 16,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING ESCAPE PATH LIGHT AT SEAT 13H INOPERATIVE.  REPLACED LAMP FOR CEILING ESCAPE PATH LIGHT AT SEAT 13H.  OPS CHECK NORMAL.
